# SDR SWAA2021052474711

- Difficulty date: May 19, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT ON SEAT ROW 24 L/H INOP. / RESEATED EMERGENCY AISLE (AREA) LIGHT LAMP ON SEAT ROW 24 L/H AS PE B737 AMM 33-51-03-960-801 AND PERFORMED LAMP TEST. TEST OK
